MAUDE Adverse Event Report: O&M HALYARD, INC. CUSTOM DISPOSABLE U-SHEET 76X120 190; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. CUSTOM DISPOSABLE U-SHEET 76X120 190; SURGICAL DRAPES AND PACKS
Model Number 13231
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Surgical drape material is coming off.Bits of the material have become loose on the surgical field as a result.The end user's hands and arms are in contact with the drape.The surgeon and or staff are concerned that the debris may come in contact with the surgical incision.
 
Additional Manufacturer Narrative
The product involved in the report was not available for evaluation.Upon completion of the investigation, a follow-up report will be filed.All information reasonably known as of25apr2023 has been included in this medical device report.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Additional Manufacturer Narrative
The product involved in the report was not returned for evaluation.Based on the investigation no root causes can be established, as a lot number, sample or photo was not provided.This is an isolated event and personnel was notified about the issue to create awareness.All information reasonably known as of 15jun2023 has been included in this medical device report.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a product is defective or has caused serious injury.

Brand Name
CUSTOM DISPOSABLE U-SHEET 76X120 190
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA NG 3 AND NG 5
av. hidalgo no. 6 esq blvd
luis donaldo colosio
col.educativa,nogales sonora, mexico 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key16812352
Report Number3005997949-2023-00001
Device Sequence Number5780859
Product Code PUI
UDI-Device Identifier30680651132315
UDI-Public30680651132315
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number13231
Device Catalogue Number991013231
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown